MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Model Number 625-104-1U
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: report is manufacturer report number.
 
Event or Problem Description
It was reported a 2.5 x 10mm scoreflex nc scoring balloon was used for treatment of heavily calcified, moderately tortuous, 90% stenosed lesion in proximal to mid left anterior descending artery (lad) through femoral artery access.A non-abbott guide catheter and non-abbott guide wire were in use.Two inflations were performed.Following the second inflation at 20 atmospheres, the balloon burst.The rupture did not result in material separation; the scoreflex was fully removed.Flow-limiting dissection of the diagonal artery was suspected.Treatment of the dissection was attempted but the lesion could not be crossed with a non-abbott guide wire.The lad was stented and the diagonal artery was not treated.The patient was discharged from the hospital the following day as standard practice and the patient was stable on (b)(6) 2025.In the opinion of the physician, the scoreflex balloon possibly caused the dissection.No additional information was provided.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road
futian free trade zone
shang hai shi, shanghai 51803 8
CH  518038
MDR Report Key22020352
Report Number3004742232-2025-00137
Device Sequence Number13114650
Product Code NWX
UDI-Device Identifier06934955936340
UDI-Public(01)06934955936340(17)261121(10)3634552411
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
Report Date (Section F) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number625-104-1U
Device Catalogue Number625-104-1U
Device Lot Number3634552411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/16/2025
Event Location Hospital
Date Report to Manufacturer04/21/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/14/2025